# SDR AALA20090714TUL10

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CRACKED, REPAIRED BY INSTALLING DOUBLER REPAIR PER SRM 53-01-00 FIG 2 SHEET 3
